Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Orthogonal polynomials associated with the deltoid curve

Tom 147 / 2017

Olfa Zribi Colloquium Mathematicum 147 (2017), 1-34 MSC: 17B22, 33C52, 31C35, 35K05, 60J60, 60J45. DOI: 10.4064/cm6564-12-2015 Opublikowany online: 14 November 2016

Streszczenie

We study a family of bivariate orthogonal polynomials associated to the deltoid curve. These polynomials arise when classifying bivariate diffusion operators that have discrete spectral decomposition given by orthogonal polynomials with respect to some compactly supported probability measure on the interior of the deltoid curve.

Autorzy

  • Olfa ZribiInstitut de Mathématiques de Toulouse
    Université Paul Sabatier
    118, route de Narbonne
    Toulouse, France
    and
    Département de Mathématiques
    Université El Manar, Tunis, Tunesia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek